Header

UZH-Logo

Maintenance Infos

Asymptotic behaviour of the Stokes problem in cylinders becoming unbounded in one direction


Chipot, M; Mardare, S (2008). Asymptotic behaviour of the Stokes problem in cylinders becoming unbounded in one direction. Journal de Mathematiques Pures et Appliquees, 90(2):133-159.

Statistics

Citations

8 citations in Web of Science®
6 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 13 Jan 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Stokes equations; Cylinders; Exponential convergence
Language:English
Date:August 2008
Deposited On:13 Jan 2009 16:57
Last Modified:06 Dec 2017 15:35
Publisher:Elsevier
ISSN:0021-7824
Publisher DOI:https://doi.org/10.1016/j.matpur.2008.04.002
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2437808

Download